Note on the primitive substitution groups.
Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 20 (1911), pp. 192-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JDM_1911__20_145291,
author = {G.A. Miller},
title = {Note on the primitive substitution groups.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {192--196},
year = {1911},
volume = {20},
zbl = {42.0163.02},
url = {http://geodesic.mathdoc.fr/item/JDM_1911__20_145291/}
}
G.A. Miller. Note on the primitive substitution groups.. Jahresbericht der Deutschen Mathematiker-Vereinigung, Tome 20 (1911), pp. 192-196. http://geodesic.mathdoc.fr/item/JDM_1911__20_145291/